Über Quotienten vollständiger topologischer Vektorräume.

Susanne Dierolf

Manuscripta mathematica (1975)

  • Volume: 17, page 73-78
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Dierolf, Susanne. "Über Quotienten vollständiger topologischer Vektorräume.." Manuscripta mathematica 17 (1975): 73-78. <http://eudml.org/doc/154358>.

author = {Dierolf, Susanne},
journal = {Manuscripta mathematica},
pages = {73-78},
title = {Über Quotienten vollständiger topologischer Vektorräume.},
url = {http://eudml.org/doc/154358},
volume = {17},
year = {1975},

AU - Dierolf, Susanne
TI - Über Quotienten vollständiger topologischer Vektorräume.
JO - Manuscripta mathematica
PY - 1975
VL - 17
SP - 73
EP - 78
UR - http://eudml.org/doc/154358
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.